# SDR UHLA2015011400011

- Difficulty date: January 14, 2015
- Submitted: January 15, 2015
- Operation: Air carrier
- Aircraft: N639RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000057
- Aircraft time: 29,045 hours, 17,982 cycles
- System (JASC): 5240 · Service Doors
- Part: Handle
- Condition: Binding
- Location: R1 Door
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R1 DOOR ARMING HANDLE IS HARD TO CLOSE.  INSPECTED R1 DOOR, CLEANED R1 DOOR AREA OF DEBRIS, CYCLED ARMING HANDLE SERVERAL TIMES. OPERATES NORMALLY, NO DEFECTS NOTED IAW MM 52-41-00.
